MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP LATERA 24MM, FINAL KIT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP LATERA 24MM, FINAL KIT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Catalog Number LATSYS24
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full udi is unknown at this time.
 
Event or Problem Description
It was reported that the patient's implant migrated and additionally had a retinal detachment on the same side.Multiple attempts were made to obtain additional details; however, no further information has been received.There is no indication that the retinal detachment was caused or contributed by the device.No medical intervention or adverse consequences were reported as a result of the latera migration.

Brand Name
LATERA 24MM, FINAL KIT
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key25551946
Report Number3015967359-2026-00431
Device Sequence Number16138948
Product Code NHB
UDI-Device Identifier00857037006075
UDI-Public(01)00857037006075
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLATSYS24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown